# SDR SWAA2024052889916

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 73,997 hours, 43,934 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD ENTRY DOOR SLIDE IS SAGGING INSIDE CONTAINER.<[01] REPOSITION FWD ENTRY DOOR SLIDE PER MT 725-61-06.
